Volume 6, Issue 3
Prediction-Correction Scheme for Decoupled Forward Backward Stochastic Differential Equations with Jumps

Yu Fu, Jie Yang & Weidong Zhao

East Asian J. Appl. Math., 6 (2016), pp. 253-277.

Published online: 2018-02

Preview Full PDF 4 701
Export citation
  • Abstract

By introducing a new Gaussian process and a new compensated Poisson random measure, we propose an explicit prediction-correction scheme for solving decoupled forward backward stochastic differential equations with jumps (FBSDEJs). For this scheme, we first theoretically obtain a general error estimate result, which implies that the scheme is stable. Then using this result, we rigorously prove that the accuracy of the explicit scheme can be of second order. Finally, we carry out some numerical experiments to verify our theoretical results.

  • Keywords

Prediction-correction scheme, decoupled forward backward stochastic differential equation with jumps, convergence analysis.

  • AMS Subject Headings

60H35, 65C20, 60H10

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{EAJAM-6-253, author = {}, title = {Prediction-Correction Scheme for Decoupled Forward Backward Stochastic Differential Equations with Jumps}, journal = {East Asian Journal on Applied Mathematics}, year = {2018}, volume = {6}, number = {3}, pages = {253--277}, abstract = {

By introducing a new Gaussian process and a new compensated Poisson random measure, we propose an explicit prediction-correction scheme for solving decoupled forward backward stochastic differential equations with jumps (FBSDEJs). For this scheme, we first theoretically obtain a general error estimate result, which implies that the scheme is stable. Then using this result, we rigorously prove that the accuracy of the explicit scheme can be of second order. Finally, we carry out some numerical experiments to verify our theoretical results.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.220116.070316a}, url = {http://global-sci.org/intro/article_detail/eajam/10796.html} }
TY - JOUR T1 - Prediction-Correction Scheme for Decoupled Forward Backward Stochastic Differential Equations with Jumps JO - East Asian Journal on Applied Mathematics VL - 3 SP - 253 EP - 277 PY - 2018 DA - 2018/02 SN - 6 DO - http://dor.org/10.4208/eajam.220116.070316a UR - https://global-sci.org/intro/eajam/10796.html KW - Prediction-correction scheme, decoupled forward backward stochastic differential equation with jumps, convergence analysis. AB -

By introducing a new Gaussian process and a new compensated Poisson random measure, we propose an explicit prediction-correction scheme for solving decoupled forward backward stochastic differential equations with jumps (FBSDEJs). For this scheme, we first theoretically obtain a general error estimate result, which implies that the scheme is stable. Then using this result, we rigorously prove that the accuracy of the explicit scheme can be of second order. Finally, we carry out some numerical experiments to verify our theoretical results.

Yu Fu, Jie Yang & Weidong Zhao. (2020). Prediction-Correction Scheme for Decoupled Forward Backward Stochastic Differential Equations with Jumps. East Asian Journal on Applied Mathematics. 6 (3). 253-277. doi:10.4208/eajam.220116.070316a
Copy to clipboard
The citation has been copied to your clipboard